# SDR SWAA2018091725281

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 33,361 hours, 20,016 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Part number: 656739615
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR LOOSE.  SECURED HOOK AND LOOP IAW MM.
